Open Access

Köthe-Orlicz vector-valued weakly sequence spaces of difference operators


Abstract

In the present article, we propose vector-valued weakly null, weakly convergent and weakly bounded sequences over n-normed spaces associated with infinite matrix, Musielak-Orlicz function and difference operator. We make an effort to study some algebraic and topological properties of these sequence spaces. Further, we shall investigate some inclusion relations between newly formed sequence spaces.

Key words: Weakly sequence, lacunary sequence, Musielak-Orlicz function, difference operator, $n$-normed space, infinite matrix.


Full Text





Article Information

TitleKöthe-Orlicz vector-valued weakly sequence spaces of difference operators
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 2, 161-176
MilestonesReceived 15/10/2018; Revised 30/11/2018
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

Anu Choudhary
Department of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J & K (India)

Kuldip Raj
Department of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J & K (India)


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Anu Choudhary and Kuldip Raj, Köthe-Orlicz vector-valued weakly sequence spaces of difference operators, Methods Funct. Anal. Topology 25 (2019), no. 2, 161-176.


BibTex

@article {MFAT1171,
    AUTHOR = {Anu Choudhary and Kuldip Raj},
     TITLE = {Köthe-Orlicz vector-valued weakly sequence spaces of difference operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {2},
     PAGES = {161-176},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1171},
}


References

Coming Soon.

All Issues